Some Relations among Apostol-Euler Polynomials, Changhee and Stirling Numbers


AL B., ALKAN M.

International Conference on Numerical Analysis and Applied Mathematics (ICNAAM), Rhodes, Greece, 23 - 28 September 2019, vol.2293 identifier identifier

  • Publication Type: Conference Paper / Full Text
  • Volume: 2293
  • Doi Number: 10.1063/5.0026768
  • City: Rhodes
  • Country: Greece
  • Keywords: Apostol-Bernoulli numbers and polynomials, Apostol-Euler numbers and polynomials, Bernoulli numbers and polynomials, Changhee numbers and polynomials, Daehee numbers and polynomials, Euler numbers and polynomials, Stirling numbers, the numbers Y-n(lambda) and the polynomials Y-n(x; lambda), Fibonnaci numbers, Generating function, BERNOULLI
  • Akdeniz University Affiliated: Yes

Abstract

In this note, we give some relations among Apostol-Bernoulli numbers and polynomials, Apostol-Euler numbers and polynomials, Changhee numbers and polynomials, Stirling numbers and the numbers Y-n(lambda) and the polynomials Y-n(x;lambda). Also we show that the series defined by the Changhee Numbers is convergent.